# SDR VNAA202301298002

- Difficulty date: January 29, 2023
- Submitted: January 29, 2023
- Operation: Air carrier
- Aircraft: N604NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15465
- Aircraft time: 7,881 hours, 6,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R31707111
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT SIDE PANEL BTW LOWER-MIDDLE STEP AND MIDDLE STEP OF PASSENGER DOOR STRUCTURE.  INSPECTION WAS ACCOMPLISHED ON AFT SIDE PANEL BTW LOWER-MIDDLE STEP AND MIDDLE STEP OF PASSENGER DOOR STRUCTURE, NO CRACKS WERE FOUND PER CRJ700/900/1000 NDT MANUAL PART06, 53-00-000-250-A01.
